# SDR SWAA2017071014834

- Difficulty date: June 20, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 63,641 hours, 36,920 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65C508736
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE PANEL LOWER SUPPORT ANGLE CRACKED AT TRANSVERSE WEB ATTACH POINT.    R & R THE ANGLE IAW SRM.
